How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17771
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I have felt junky now full days. This morning is day 4. Im

Customer Question

I have felt junky now for 3 full days. This morning is day 4. Im achy all over, smal fever, sweats, cold. I have been taking ibuprofen.
Submitted: 1 year ago.
Category: Health
Customer: replied 1 year ago.
I was taking 2 ibuprofen every 4 hours which seemed to help. So yesterday i took about 12 total. I just read the bottle and max per day was 6. I am a 6'1" 200 lbs male. I am not the type of person to medicate, but yesterday was rough. I did not take that many thurs and friday. Please contact me by cell phone(###) ###-####.. either call or text. Thank you! Oh, my stomach is fine... I can eat just about anything. I was taking some vitamin and drinking lots of water. I do not have flem in my throat but I a tiny bit of a tickle and a small cough.
Expert:  Dr. Saha replied 1 year ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.

How many mg did you take in total?

How is your urine output?

Do you feel any other symptom?

Customer: replied 1 year ago.
I went to urgent care. I have phenoma
Expert:  Dr. Saha replied 1 year ago.

Which tests did you have there?

Which medicines were prescribed?

Customer: replied 1 year ago.
I am not happy with this service. I specifically asked you to contact me via my cell number, either text or call. I want my money returned.
Expert:  Dr. Saha replied 1 year ago.

Please contact customer service for refund.

Related Health Questions